# SDR CA980519020

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6501010TT
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) RIGHT MAIN TIRE BLEW ON TAKEOFF.  REPLACED.
